Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Chaotic magnetic field lines and fractal structures in a tokamak with magnetic limiter

Texto completo
Autor(es):
Mathias, A. C. [1] ; Kroetz, T. [2] ; Caldas, I. L. [3] ; Viana, R. L. [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Fed Parana, Dept Phys, Curitiba, Parana - Brazil
[2] Fed Technol Univ Parana, Dept Phys, Pato Branco, Parana - Brazil
[3] Univ Sao Paulo, Inst Phys, Sao Paulo - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: CHAOS SOLITONS & FRACTALS; v. 104, p. 588-598, NOV 2017.
Citações Web of Science: 2
Resumo

Open hamiltonian systems have typically fractal structures underlying chaotic dynamics with a number of physical consequences on transport. We consider such fractal structures related to the formation of a chaotic magnetic field line region near the tokamak wall and the corresponding field line dynamics, described by a two-dimensional area-preserving map. We focus on the exit basins, which are sets of points which originate orbits escaping through some exit and are typically fractal, also exhibiting the so-called Wada property. We show qualitative as well as quantitative evidences of these properties. (C) 2017 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 11/19296-1 - Dinâmica não linear
Beneficiário:Iberê Luiz Caldas
Linha de fomento: Auxílio à Pesquisa - Temático